# SDR SWAA2019121039513

- Difficulty date: November 16, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 42,199 hours, 20,978 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 175A140520
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER STIFFENER 3RD FROM FORWARD CRACKED AT LOWER SECTION ON RIB ASSEMBLY 4 STA. 120.30.          / REPAIRED STIFFENER PER SRM.
